Fourier transforms with respect to monomial representations.

Gerhard O. Michler; Stephen A. Linton

Mathematische Annalen (1993)

  • Volume: 297, Issue: 2, page 253-268
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Michler, Gerhard O., and Linton, Stephen A.. "Fourier transforms with respect to monomial representations.." Mathematische Annalen 297.2 (1993): 253-268. <http://eudml.org/doc/165130>.

@article{Michler1993,
author = {Michler, Gerhard O., Linton, Stephen A.},
journal = {Mathematische Annalen},
keywords = {finite group; Fourier transform; representation; monomial representation; inverse Fourier transform; irreducible representations; primitive idempotents},
number = {2},
pages = {253-268},
title = {Fourier transforms with respect to monomial representations.},
url = {http://eudml.org/doc/165130},
volume = {297},
year = {1993},
}

TY - JOUR
AU - Michler, Gerhard O.
AU - Linton, Stephen A.
TI - Fourier transforms with respect to monomial representations.
JO - Mathematische Annalen
PY - 1993
VL - 297
IS - 2
SP - 253
EP - 268
KW - finite group; Fourier transform; representation; monomial representation; inverse Fourier transform; irreducible representations; primitive idempotents
UR - http://eudml.org/doc/165130
ER -

NotesEmbed ?

top

You must be logged in to post comments.